RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1990, Volume 45, Issue 1(271), Pages 175–176 (Mi umn4698)  

This article is cited in 4 scientific papers (total in 4 papers)

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

Zeros of certain Dirichlet series

A. A. Karatsuba

Steklov Mathematical Institute, Russian Academy of Sciences

Full text: PDF file (106 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 1990, 45:1, 207–208

Bibliographic databases:

MSC: 11M20, 11E45
Received: 27.12.1989

Citation: A. A. Karatsuba, “Zeros of certain Dirichlet series”, Uspekhi Mat. Nauk, 45:1(271) (1990), 175–176; Russian Math. Surveys, 45:1 (1990), 207–208

Citation in format AMSBIB
\Bibitem{Kar90}
\by A.~A.~Karatsuba
\paper Zeros of certain Dirichlet series
\jour Uspekhi Mat. Nauk
\yr 1990
\vol 45
\issue 1(271)
\pages 175--176
\mathnet{http://mi.mathnet.ru/umn4698}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1050935}
\zmath{https://zbmath.org/?q=an:0701.11029}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?1990RuMaS..45..207K}
\transl
\jour Russian Math. Surveys
\yr 1990
\vol 45
\issue 1
\pages 207--208
\crossref{https://doi.org/10.1070/RM1990v045n01ABEH002312}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1990EF57400011}


Linking options:
  • http://mi.mathnet.ru/eng/umn4698
  • http://mi.mathnet.ru/eng/umn/v45/i1/p175

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. A. Karatsuba, “On the zeros of a special type of function connected with Dirichlet series”, Math. USSR-Izv., 38:3 (1992), 471–502  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    2. A. A. Karatsuba, “On the zeros of arithmetic Dirichlet series without Euler product”, Russian Acad. Sci. Izv. Math., 43:2 (1994), 193–203  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    3. M. A. Korolev, “On Anatolii Alekseevich Karatsuba's works written in the 1990s and 2000s”, Proc. Steklov Inst. Math., 299 (2017), 1–43  mathnet  crossref  crossref  isi  elib  elib
    4. S. A. Gritsenko, “O drobnykh momentakh uspokoennykh $L$-funktsii Lirikhle”, Chebyshevskii sb., 18:4 (2017), 168–187  mathnet  crossref
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:218
    Full text:93
    References:43
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019